M. K. BERKTAŞ, "On pure Goldie dimensions," Communications in Algebra , vol.45, no.8, pp.3334-3339, 2017
BERKTAŞ, M. K. 2017. On pure Goldie dimensions. Communications in Algebra , vol.45, no.8 , 3334-3339.
BERKTAŞ, M. K., (2017). On pure Goldie dimensions. Communications in Algebra , vol.45, no.8, 3334-3339.
BERKTAŞ, MUSTAFA. "On pure Goldie dimensions," Communications in Algebra , vol.45, no.8, 3334-3339, 2017
BERKTAŞ, MUSTAFA K. . "On pure Goldie dimensions." Communications in Algebra , vol.45, no.8, pp.3334-3339, 2017
BERKTAŞ, M. K. (2017) . "On pure Goldie dimensions." Communications in Algebra , vol.45, no.8, pp.3334-3339.
@article{article, author={MUSTAFA KEMAL BERKTAŞ}, title={On pure Goldie dimensions}, journal={Communications in Algebra}, year=2017, pages={3334-3339} }